# SDR USAABB97150

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - MAINTENANCE FOUND THE EMERGENC FLOOR LIGHTING AT ROWS 1, 13, 23 AND 33 WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS FOR ROWS 1, 13, 23 AND 33.   OPS CHECK GOOD.  (M)
